Advil® Liqui-Gels® Ibuprofen Pain Relief

Advil® Liqui-Gels® Ibuprofen Pain Relief

$32.34

:In stock

: 500611_BT

  • Reduce fever temporarily with Advil ibuprofen 200-milligram liqui-gel capsules
  • Get relief from minor aches and pains from the common cold so that you can feel better.
  • Move more freely when you take these joint pain relief pills.
  • They work to ease toothache pain and uncomfortable menstrual cycle symptoms.
  • Relieve tired and aching muscles and stop backaches that cause stiffness.
  • Give these ibuprofen 200 mg capsules to individuals 12 years of age or older.
  • One bottle contains 160 liqui-gel capsules.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)